Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 17, NWS Indianapolis, IN

March 30, 20254 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at Mar 30, 2025, 7:08 PM EDT for 4 counties in Indiana. It was in force for 22 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 7:08 PM EDT (23:08 UTC)
Expired
Mar 30, 2025, 7:30 PM EDT
In force
22 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:20 PM EDTTSTM WND GST 601 Nw Taylorsville, IN
Mar 30, 7:20 PM EDTHAIL 0.54 Sw Columbus, INReport from mPING: Half-inch (0.50 in.).
Mar 30, 7:24 PM EDTHAIL 14 Wsw Columbus, IN
Mar 30, 7:25 PM EDTTSTM WND DMG4 Sw Columbus, INDowned trees. Tree bark gone off trees.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 1:02 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WFUS53 KIND 302308
TORIND
INC005-013-031-145-302330-
/O.NEW.KIND.TO.W.0017.250330T2308Z-250330T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
708 PM EDT Sun Mar 30 2025

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Southeastern Shelby County in central Indiana...
  Southwestern Decatur County in central Indiana...
  Eastern Brown County in south central Indiana...
  Bartholomew County in central Indiana...

* Until 730 PM EDT.

* At 707 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles east of Nashville, or 9 miles west of Columbus,
  moving east at 65 mph.

  HAZARD...Tornado and damaging winds in excess of 70 mph.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Flat Rock, Newbern, Hartsville, Columbus, Geneva, Clifford, Gnaw
  Bone, Grammer, Hope, Taylorsville, Elizabethtown, and Edinburgh.

This includes Interstate 65 between mile markers 63 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3908 8614 3927 8618 3943 8570 3917 8562
TIME...MOT...LOC 2307Z 252DEG 57KT 3920 8609 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CM
1 follow-up statement
183 
WWUS53 KIND 302322
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
722 PM EDT Sun Mar 30 2025

INC013-302332-
/O.CAN.KIND.TO.W.0017.000000T0000Z-250330T2330Z/
Brown IN-
722 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR EASTERN BROWN COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for central
Indiana.

LAT...LON 3913 8590 3930 8592 3943 8570 3917 8562
TIME...MOT...LOC 2322Z 252DEG 57KT 3928 8579 

$$

INC005-031-145-302330-
/O.CON.KIND.TO.W.0017.000000T0000Z-250330T2330Z/
Shelby IN-Decatur IN-Bartholomew IN-
722 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTHEASTERN SHELBY...SOUTHWESTERN DECATUR AND NORTHEASTERN
BARTHOLOMEW COUNTIES...

At 722 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Columbus, moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Geneva, Clifford, Newbern, Hartsville, Hope, and Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3913 8590 3930 8592 3943 8570 3917 8562
TIME...MOT...LOC 2322Z 252DEG 57KT 3928 8579 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Mar 30, 5:38 PM EDT, 1 hour 30 minutes earlier. Its key messages:

  • Severe storms this evening with damaging winds, tornadoes, and hail all as potential hazards.
  • Highest threat for severe weather along and north of I-70 is from 3 PM to 7 PM EDT
  • Second round of storms from 5 PM to 9 PM along and south of I-70 with a higher potential for tornadoes.
  • Dry and Cooler Monday and Tuesday.
  • Severe Thunderstorms possible Wednesday and Wednesday Night.
  • Damp pattern through Thursday through Sunday with chances for heavy rains resulting in flooding, particularly across southern central Indiana. Minor to moderate river flooding possible.
Area forecast discussion, Mar 30, 5:38 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
538 PM EDT Sun Mar 30 2025

.KEY MESSAGES...

- Severe storms this evening with damaging winds, tornadoes, and
hail all as potential hazards.

- Highest threat for severe weather along and north of I-70 is from
3 PM to 7 PM EDT

- Second round of storms from 5 PM to 9 PM along and south of I-70
with a higher potential for tornadoes.

- Dry and Cooler Monday and Tuesday.

- Severe Thunderstorms possible Wednesday and Wednesday Night.

- Damp pattern through Thursday through Sunday with chances for
heavy rains resulting in flooding, particularly across southern
central Indiana. Minor to moderate river flooding possible.

&&

.MESOSCALE UPDATE...
Issued at 538 PM EDT Sun Mar 30 2025

Near-term concern is with the convection near Brazil and attendant
damaging wind and hail threat. High Kdp suggest a large quantity of
hail may be occurring. This cell may be interacting with west-
southwest to east-northeast oriented outflow boundary enhancing its
vorticity ingestion and overall organization, potentially sustaining
its intensity into the Indianapolis metro area by around 6:15 to
6:30. There may be a tendency for deeper convection regeneration to
be focused on the southern flank focusing the greatest severe threat
across the southern half of Indianapolis metro. Storm-scale modeling
(WoFs) supports damaging winds continuing eastward into and through
Indianapolis.

Convection further southwest along and ahead of the cold front
should display similar behavior into the evening with deeper
convective cores and enhanced surges being where the highest
potential for severe will occur. But, the overall mode and intensity
seen further southwest into southern Illinois will likely maintain
into mid-late evening, before eventually pushing southeast of the
area later tonight.

&&

.SHORT TERM (This evening through Monday)...
Issued at 248 PM EDT Sun Mar 30 2025

The well messaged severe weather event is underway today across the
Midwest with storms approaching the IL/IN border as of the writing
of this discussion. Further updates will be provided throughout this
evening in the Mesoscale Discussion section above.

.MESOSCALE TALK 230 PM...

While the synoptic set up is well described in the previous
discussion below, this portion of the short term discussion will
focus on the evening hours as storms push through Indiana.

Latest satellite imagery shows a strengthening line of storms just
ahead of a cold front across Central Illinois with an area of
clearing just out ahead of it. 17z Lincoln RAOB soundings shows
steepening low level lapse rates, SB CAPE over 1200 j/kg, and 0-3km
shear at 45 kts. An EML above 700 mb is still present, however the
mid levels have cooled enough that convection is able to break that
CAP. ACARs soundings closer to IND show that the CAP has broken with
drier mid and upper levels than what RAP/HRRR guidance depicts...
this could enhance the hail threat in discrete cells, however weaker
upper level winds may limit the severe hail potential overall. Also
want to mention that observations ahead of this line of storms show
slightly backed winds at 170-180 deg rather than 190-210 as many hi-
res models depict. This could locally enhance the tornado risk
within the main line of storms and with any cells that form out of
it.

Based on Radar and satellite trends in Illinois, a cold pool is
forming with a mix of multicell and discrete cells within the
cluster. At the moment, damaging winds of 60-80 mph is the main
threat with most storms with tornadoes as a secondary threat.
Tornado threat is highest in any discrete, organized, supercells
ahead of the line. Radar trends also show very well defined rear
inflow jets with numerous cells exhibiting bowing structures,
further raising confidence in the damaging wind threat. The highest
threat for severe weather over the next several hours is along and
north of the I-70 corridor, including the Indy metro area...however
it appears that Lafayette to Kokomo and points north could get the
brunt of the developing storms in Illinois. Lower confidence exists
in the development along the southern flank of this complex, but
will be watching that closely over the next several hours.

This complex of storms is ahead of the main cold front with
satellite imagery showing additional destabilization and storms
along it and behind the first round. THe potential is there for
multiple rounds of severe weather today with the first round moving
through Central and Northern Indiana within the 3 PM to 7 PM
timeframe and a secondary round coming in from the southwest right
on its heals pushing into Southwest and South Central Indiana after
the 5pm timeframe. This potential second round could be just as
severe as the first and will likely impact areas along and south of
the I-70 corridor. This second round could have a better tornado
potential as latest hi-res guidance shows a better potential for
discrete cells and better low level shear and helicity values. Keep
checking back for further updates throughout the evening.

.PREVIOUS DISCUSSION FROM 3 AM THIS MORNING...

SYNOPTIC SETUP

A strengthening upper trough will move into the western Great Lakes
by early evening. At the surface, a surface low will move into lower
Michigan, with a strong cold front associated with it. Plentiful
moisture will be continue to be pumped into the area, helped along
by near 50kt winds at 850mb.

SEVERE WEATHER POTENTIAL

Strong forcing with the system will tap into available instability
(which will exist despite clouds/scattered rain today) to produce
convection. Given the strong wind fields present with this system,
shear will be sufficient for convection to be organized.

Shear vectors are more parallel to the surface cold front, so would
expect mainly linear convection to prevail. That being said, there
could still be cells ahead of the line, especially across the
western forecast area earlier in the event. These could exhibit
supercell characteristics.

Given the above, feel that the primary threat will be damaging wind
gusts across central Indiana this afternoon into early to mid
evening hours. Large hail is also possible, again especially west
where individual cells are possible.

Tornadoes will be a threat as well, both with the individual cells
and along the linear convection with meso convective vorticies. The
highest threat for tornadoes looks to be in the southern forecast
area where favored parameters are highest.

The flash flooding threat for individual storms is low given the
expected speed of the convection. However, will have to watch for
the potential of training storms.

Remainder of the Evening into the Overnight...

Rain chances will diminish during the night as the cold front moves
through, and cooler and drier air arrives behind it. Low
temperatures will be in the lower 40s most areas.

&&

.LONG TERM (Monday night through Sunday)...
Issued at 248 PM EDT Sun Mar 30 2025

More Active weather expected this week.

Monday Night through Tuesday Night -

In the wake of the departing low pressure , much cooler, Canadian
high pressure will settle across the region with cooler northerly
winds becoming easterly and then southeasterly through Tuesday. This
will result in dry but cool weather, with below normal temperatures
with highs near 50.

Wednesday and Wednesday Night -

More active weather will be expected along with chances for severe
weather during this time. Strong low pressure will be moving from
the plains states to the Great Lakes, keeping central Indiana within
the warm sector amid mild and humid southwesterly flow. the strong
southwest flow aloft also suggests several embedded short wave
within the flow aloft providing forcing. Meanwhile forecast
soundings show CAPE available also, providing additional instability.
Thus Thunderstorms will continue to remain in the forecast for
Wednesday and Wednesday Night. Highs within the warm sector should
reach the 70s, well above normal.

Thursday through Sunday -

Active weather is expected to persist through this time. Models
suggest late this week that a deepening upper trough over the
western CONUS will continue to provide southwest flow aloft over they
southern plains and into Central Indiana. Within this flow, a steady
series of embedded short waves looks to pass through Indiana and the
Ohio Valley, providing forcing. Within the lower levels a left over
west to east frontal boundary looks also to be lingering near the
Ohio River and KY. This will place central Indiana on the cooler side
of the boundary, but this will not prevent rainfall across Indiana.
Flooding possibilities will come into play as this situation
develops as a favorable set-up for rainfall, possibly heavy at
times, each day. A caveat, should the boundary set-up farther south,
central Indiana may be spared from the heavier rainfall. A farther
north set-up would result in more of central Indiana being under the
rainfall threat.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 109 PM EDT Sun Mar 30 2025

Impacts:

- MVFR conditions expected through most of the TAf period.
- Strong thunderstorms expected this afternoon.
- Gusty winds to around 25kt. Higher in storms.

Discussion:

MVFR ceilings will persist through much of the TAF period.

HRRR suggests convection developing over IL will push toward the TAF
sites by mid afternoon and pass across the TAF sites through 00Z-
02Z. As storms impact the TAF sites IFR conditions will be possible
wind gusts in excess of 40 knts.

Used TEMPO groups to narrow down best possible windows for storms.

Overnight, northwest flow will continue along with trapped lower
level moisture amid cold air advection. Thus continued MVFR Cigs
overnight and into Monday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...BRB
SHORT TERM...CM
LONG TERM...Puma
AVIATION...Puma
Hazardous weather outlook, Mar 30, 3:09 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
309 PM EDT Sun Mar 30 2025

INZ021-028>031-035>049-051>057-060>065-067>072-311915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
309 PM EDT Sun Mar 30 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms, some severe, are expected this afternoon and evening.
Damaging straight line winds will be the primary threat. Isolated
tornadoes cannot be ruled out, especially south of Interstate-70.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms are possible on Wednesday, and some of
these storms may be strong to severe and also produce heavy rain.

Lightning is a threat from any storm.

.SPOTTER INFORMATION STATEMENT...

Spotter activation has been requested at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 30, 6:55 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
655 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             Mitchell                38.74N 86.48W
03/30/2025  E0.75 Inch       Lawrence           IN   Amateur Radio

&&

BH
Special weather statement, Mar 30, 6:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
655 PM EDT Sun Mar 30 2025

INZ041-042-048-049-057-302330-
Rush IN-Randolph IN-Henry IN-Delaware IN-Hancock IN-
655 PM EDT Sun Mar 30 2025

...A strong thunderstorm will impact portions of southeastern
Hancock, Randolph, southeastern Delaware, northern Rush and Henry
Counties through 730 PM EDT...

At 654 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of New Castle, or 12 miles southeast of Anderson, moving
northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Summit Lake State Park, Greensboro, Knightstown, Modoc, Farmland,
Lynn, Cadiz, Spiceland, Union City, New Castle, Selma, Sulphur
Springs, Kennard, Shirley, Mooreland, Ridgeville, Saratoga, Straughn,
Springport, and Losantville.

This includes Interstate 70 between mile markers 109 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for central and
east central Indiana.

&&

LAT...LON 4000 8520 3988 8520 3987 8522 3979 8522
      3979 8530 3976 8530 3975 8575 4009 8540
      4030 8522 4031 8518 4031 8480 4001 8481
TIME...MOT...LOC 2254Z 239DEG 49KT 3995 8554

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MK
Local storm report, Mar 30, 7:00 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
700 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Hail             2 NE Warren Park        39.80N 86.03W
03/30/2025  E0.25 Inch       Marion             IN   Public

&&

BH
Local storm report, Mar 30, 7:01 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
701 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     Hail             3 E Beech Grove         39.72N 86.03W
03/30/2025  E0.75 Inch       Marion             IN   Public

            Report from mPING: Dime (0.75 in.).

&&

BH
Local storm report, Mar 30, 7:05 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
705 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Tstm Wnd Dmg     Colfax                  40.19N 86.67W
03/30/2025                   Clinton            IN   Public

            Delayed report...Top edge of brick facade on
            front of a building extending above the roof
            line was damaged.

&&

BH
Local storm report, Mar 30, 7:06 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
706 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Tstm Wnd Dmg     1 N Shoals              38.68N 86.79W
03/30/2025                   Martin             IN   Public

            MCSD reports power line and tree
            down...blocking West River Rd in Shoals.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:55 PM EDTSevere Thunderstorm Warning Considerable damage threatINDFountain, Parke, Vermillion, Warren50 min
Mar 30, 3:21 PM EDTSevere Thunderstorm Warning Destructive damage threatINDFountain, Tippecanoe, Warren39 min
Mar 30, 3:24 PM EDTTornado WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren22 min
Mar 30, 3:34 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 1 more41 min
Mar 30, 3:47 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe43 min
Mar 30, 3:58 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam, Tippecanoe47 min
Mar 30, 4:18 PM EDTAreal Flood AdvisoryINDMontgomery, Parke, Putnam3 hr
Mar 30, 4:18 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton42 min
Mar 30, 4:31 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Tipton44 min
Mar 30, 4:54 PM EDTSevere Thunderstorm WarningINDClay, Parke, Sullivan, Vigo51 min
Mar 30, 5:30 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam45 min
Mar 30, 5:31 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan44 min
Mar 30, 5:38 PM EDTAreal Flood AdvisoryINDSullivan, Vigo3 hr
Mar 30, 5:46 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Morgan, Owen, Putnam and 2 more44 min
Mar 30, 5:59 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Greene, Knox, Martin, Sullivan46 min
Mar 30, 6:26 PM EDTAreal Flood AdvisoryINDClay, Montgomery, Owen, Parke, Putnam, Vigo3 hr
Mar 30, 6:30 PM EDTSevere Thunderstorm WarningINDBrown, Daviess, Greene, Johnson, Lawrence, Marion and 5 more45 min
Mar 30, 6:39 PM EDTSevere Thunderstorm WarningINDLawrence, Martin36 min
Mar 30, 6:45 PM EDTTornado WarningINDBrown, Monroe30 min
Mar 30, 6:55 PM EDTSpecial Weather StatementINDHenry, Randolph35 min
Mar 30, 7:03 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more27 min
Mar 30, 7:19 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby26 min
Mar 30, 7:22 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings, Johnson, Rush and 1 more38 min
Mar 30, 7:29 PM EDTTornado WarningINDBartholomew, Decatur31 min
Mar 30, 7:46 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings, Rush, Shelby44 min
Mar 30, 7:50 PM EDTSevere Thunderstorm WarningINDHenry, Randolph25 min

Nearby

Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.